# SDR SWAA2015021336613

- Difficulty date: February 6, 2015
- Submitted: February 13, 2015
- Operation: Air carrier
- Aircraft: N797MX
- Make and model: Boeing 737-7H4
- Aircraft serial: 27890
- Aircraft time: 50,069 hours, 29,280 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 7 SLAT LOWER SKIN CRACKED AT ACTUATOR FITTING RIBS.  REPAIRED SKIN IAW SRM.
